About once or twice a day my heart will flutter of skip a beat. When my heart does flutter or skip a beat it lasts for like a second and goes away. Very rarely will it last longer and if it dose it goes away in about 10 seconds.I just want to know if this is really serious? I dont feel light headed or dizzy. When i feel it it just scares me a little.
Have you had an evaluation? It doesn't sound serious to me, but you might want to mention it to your doctor. I have had them (skipped beats) pvc's or pac's,on and off for 40 years, and until my bouts with Afib (hard to ignore because I have a rapid ventricular reaction with it) it has not harmed my health, except to cause panic and anxiety. I take Atenolol, Xanax and now I am on Coumadin.
i use to have real bad anxiety and had to see a therapist but now im fine but sometimes out of no where my heart will flutter. ive been to the cardiologist and he said everything is fine but it just scares me when it happens
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.